# SDR DALA13004065638

- Difficulty date: January 23, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 54,087 hours, 18,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND LOWER FUSELAGE BS 1540 ABOVE STRINGER S25R AREA.  REPAIRED IAW SRM 53-00-01, REPAIR 2, FIG 201.
